# SDR AUS20021007

- Difficulty date: August 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Gippld GA8
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 5510111
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER CRACKED.
